# SDR S2YA960034

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Burnt Terminal
- Location: Lt Cockpit
- Part time: 494 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, G

## Discrepancy

FLT 1267 - MKE-BNA - TURNED ON THE WINDSHIELD ANTI-ICE DUE TO APPROACHING ICING CONDITIONS.  WHEN THE CO-PILOTS WINDSHIELD ANTI-ICE WAS SELECTED ON, THE CREW SMELLED SOMETHING ACRID AND NOTICED SMOKE STARTING TO COME OUT FROM BEHIND THE GLARESHIELD.  THE WINDSHIELD HEAT WAS TURNED OFF AND THE CREW OXYGEN MASKS WERE PUT ON.  THE CREW PROCEEDED TO MAKE A SAFE EMERGENCY LANDING AT HOP.  UPON INSPECTION MX FOUND THE LP TERMINAL BLOCK ON THE WINDOW TO BE BURNT.  THE WINDOW WAS REPLACED AND OPS CHECKED GOOD.  (M)
